# SDR DALA2025070805097

- Difficulty date: July 6, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 77,106 hours, 30,100 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 A.A. IN REF TO AMDS: 5720-01100-02A, STEP 12 D. LOOSE FASTENER NO. 3 WAS FOUND AT LH ENG DRAG FITTING. CORRECTIVE ACTION: SUMMARY OF NRC 00396: HOLES 3, 14, 16 & 18 WERE REPAIRED PER PRI 580219-14 REV. 6 & ER/A 580219-14AD, REV. D SECTION I. (1066274)
